User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Jürgen Foag, Thomas Wild 
Title:
Queuing algorithm for speculative Network Processors 
Dewey Decimal Classification:
020 Bibliotheks- und Informationswissenschaften 
Journal title:
International Journal of High Performance Computing and Networking 
Year:
2006 
Journal volume:
Volume 4 
Year / month:
2006-08 
Journal issue:
Issue 5/6 
Pages contribution:
pp 241-247 
Publisher:
Inderscience Publishers 
TUM Institution:
Lehrstuhl für Integrierte Systeme